I just read a review from another Epinion member who said he/she developed Restless Leg Syndrome after taking Tylenol PM. After taking 2 Tylenol PM caplets right before bedtime for some minor pain and sleeplessness, I too developed Restless Leg Syndrome. I took the medication just that one time, but I will never, EVER, take it again. I experienced just about the worse night's sleep of my life. Not only did I have restless leg syndrome, I had restless "body" syndrome. My legs and my entire body jerked and thrashed about all night long. Even though I was unable to get any sleep, that I was aware of, it was like a nightmare from which I could not awaken. In addition, the after effects caused me to feel dull and depressed for the next couple of days. It's difficult to imagine that the other member and myself are the only people who have ever experienced this reaction. Beware!
Recommend this product?